# SDR YENA2022092600959

- Difficulty date: September 25, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N975JT
- Make and model: Airbus A321-231
- Aircraft serial: 07520
- Aircraft time: 21,218 hours, 6,935 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#1319, BOS-PUJ. 'CABIN ODOR  REPORTED BY F1 5 MINS PRIOR TO LANDING.ODOR PRESENT  THROUGHOUT CABIN AND MILD ODOR IN COCKPIT. ALL FA S AND A FEW PASSENGERS NOTICED ODOR. CATEGORISED AS A LEVEL 2 ODOR. AIRBUS CABIN ORDER REPORTING FORM  COMPLETED AND MAINTENANCE CONTROL NOTIFIED; COMPLIED WITH INFORMATION NOTICE 2017-T015J. PACK BURNOUT ACCOMPLISHED. APU OIL LEVEL CHECKED, NO OIL ADDED.ENG 1 AND 2 INSPECTED NO OIL ADDED, NO LEAKS PRESENT. IAW SECTION B1 #7 AND #10 APU AND PACKS PLACED ON MEL. SEE ITEM #2 FOR DEFFERAL.A/C OK TO CONTINUE SVC. MCC ROWAN NOTIFIED.'
